# SDR FDEA201004171212

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS1681-8, FLOORBEAM LBL 24.75 TO 32.5 HAS CORROSION ON UPPER FLANGE.  PREVIOUS BLEND OUT AT LBL 32.5 IS PITTED.  REMOVED EXISTING REPAIR IAW EA NR F5310-131583, FABRICATED REPAIR STRAP FROM MAT   7075-76 0.090", FABRICATED REPAIR ANGLE NR 1, NR 2 ON FAB. SHOP (MAE) TRAVELER NR T10824094   AND NR T10874055, LOCATED AND DRILLED AND INSTALLED REPAIR STRAP , ANGLES REPAIR NR 1, NR 2 IAW EA NR F5310-131583. FUSELAGE CORROSION AT EXISTING BS 1681 FL BEAM REPAIR, AT LBL32.5.  MAJOR REPAIR.
